# SDR MALA110153

- Difficulty date: July 1, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 9,367 hours, 6,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS FLOOR PLATE AT FS193.00 CRACKED AT AD6 RESTOW PUMP BD3189099.  COMPLIED WITH REO 670-53-11-509.
